# SDR AALA20001838

- Difficulty date: November 5, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N1463A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11483
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: QACF100
- Part serial: P252C
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOS - FLT 1837 - EN ROUTE BOS-DCA, DETECTED VISIBLE SMOKE AND STRONG ODOR IN CABIN AND COCKPIT.  CONTINUED FLIGHT AND LANDED DCA WITHOUT FURTHER INCIDENT.  REPLACED APU.  ACCOMPLISHED PACK AND BURNOUT CHECKS PER THE MM.  (M)
